# SDR 2002UALA00710

- Difficulty date: April 12, 2002
- Submitted: April 23, 2002
- Operation: Air carrier
- Aircraft: N533UA
- Make and model: Boeing 757222
- Aircraft serial: 25073
- Aircraft time: 37,265 hours, 13,599 cycles
- Engine: Pwa PW2037
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT FRAME BODY STATION 1620 ABOVE STRINGER 26R EDGE DAMAGED FROM DRILL START. SUPPLEMENTAL DATA UPDATE MAJOR REPAIR ACCOMPLISHED.DOUBLER REPAIR APPLIED TO WEB AND INBD CAP.
